# SDR SWAA2021092113301

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS440 TO BS460 AT LEVEL STR 26L FWD CARGO COMPARTMENT ; 2021-384487 / [10] INSTALLED NEW WEB-INTERCOSTAL LOCATED BETWEEN BS440 TO BS460 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG # 143A7505REV. A; [11] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS440 TO BS460 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG # 143A7505REV. A AND SRM 51-10-02 ITEM 9; [12] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS440 TO BS460 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG # 143A7505REV. A AND SRM 51-10-02 ITEM 9 TOOL USED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21; [13] CORRECTED STEP 11 AND STEP 12 REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS440 TO BS460 AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG # 143A7505REV. A AND SRM 51-10-02 ITEM 9 TOOL USED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21; [14] STEP 10 COMPLETE.. RII ITEM; [15] STEP 13 COMPLETE.. RII ITEM  TASK CARD COMPLETE..RII ITEM
